# SDR AWXA200401466

- Difficulty date: December 15, 2004
- Submitted: December 31, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Faulty
- Location: Evac Slide
- Part time: 40,738 hours, 18,312 cycles
- Component: Slide, Aircruisers
- Component part number: D30664109
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-08 CHECK THE EMERGENCY LIGHT TEST FROM THE PROGRAMMING AND TEST PANEL INDICATED EXTERNAL LOADS FAILURE.  MAINTENANCE TROUBLESHOT WIRING AND FOUND L-1 DOOR SLIDE CIRCUIT OPEN, REMOVED AND REPLACED L-1 DOOR SLIDE IAW T/C R1C25305, OPERATIONAL CHECK WAS GOOD.
